Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having osteoarthritis and spinal degeneration disease. On actonel. Groin numbness and tingling in pubic area. Why?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1997
Answered : 150 Questions
51 years female 18 yrs of pagets, OA advanced, spinal degeneration disease, sciatica disc surgery and decompression 18 months ago, nerve damage. Started Actonel 6 days ago all ok but last night pins and needles in right leg, numbness, groin numbness never before and now tingling in pubic area. No urine accidents. Had last epidural 6 months ago and f/joints. So im scared don't want to go to emergency as have pain under control, gabapentin, tramadol sr, panadol sr
Posted Sat, 9 Nov 2013 in Back Pain
Answered by Dr. Moustafa Saeed 1 hour later
Brief Answer:
Better to take it seriously.

Detailed Answer:
Hi, thank you for your question.

What you describing could be due to decrease calcium level in blood after starting the Actonel.

But as you have tingling in the groin area then that indicates to be seen and examine the nervous system by a doctor. Some serious spinal conditions can also cause this like cauda equina syndrome.

I will advise you to go to A&E to be assessed.

Kind regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor